# SDR SWAA2012031202078

- Difficulty date: March 3, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 21,656 hours, 12,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: BAC150910688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK CORRODED AT BS 794, RBL 14.  REPAIRED TRACK IAW SRM AND EA.
